# SDR 2007UALA03537

- Difficulty date: September 1, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 70,042 hours, 11,359 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO L/E SLAT DISAGREE MESSAGE.  EVENT RECURRED ON NEXT FLIGHT OUT.
